Skip to Main Content
Skip Nav Destination

U.S. births and limit cycle Models

Demography (1989) 26 (1): 99–115.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • NOËL BONNEUIL
Mathematical Population Studies (2012) 19 (4): 214.
  • Peter Turchin
Annals of the New York Academy of Sciences (2009) 1162 (1): 1.
  • Hal Caswell
Demographic Research (2008) 18: 59.
  • Nan Li
  • Shripad Tuljapurkar
Mathematical Population Studies (2000) 7 (4): 311.
  • Robert Schoen
  • Young J. Kim
Mathematical Population Studies (1997) 6 (4): 277.
  • A. M. Marshall
Mathematical Population Studies (1995) 5 (2): 171.
  • Kenneth W. Wachter
Mathematical Population Studies (1994) 5 (1): 25.
  • C. Y. Cyrus Chu
  • Ronald D. Lee
Journal of Population Economics (1994) 7 (4): 351.
  • Robert Schoen
  • Young J. Kim
Mathematical Population Studies (1994) 4 (4): 283.
  • G. Feichtinger
  • A. J. Novák
Mathematical Population Studies (1994) 5 (1): 75.
  • Noel Bonneuil
Annals of Operations Research (1992) 37 (1): 17.
Close Modal

or Create an Account

Close Modal
Close Modal